MANUFACTURER: PREFFERED PLUS PRODUCTS. INDICATIONS: Aspirin Analgesic Tablets Provides temporary relief of: pain and fever of colds and flu, neuralgia, headache, muscular aches and pains, toothache, menstrual pain, minor pain and inflammation of arthritis and other rheumatic diseases. INGREDIENTS: Active Ingredients: Per Tablet: Aspirin 325 mg. Inactive Ingredients: Starch . DIRECTIONS: Adults: 1 to 2 tablets with water. Dosage may be repeated every 4 hours, not to exceed 12 tablets in 24 hours. Children under 12: as directed by a physician. Warning
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Shipping Weight : 0.50 lb